# SDR G1IA2024040462

- Difficulty date: April 4, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N238V
- Make and model: Pilats PC12
- Aircraft serial: 238
- Aircraft time: 8,187 hours, 9,154 cycles
- Engine: Pwc PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 9750215205
- Part serial: 117570
- Condition: Defective
- Location: Instrument Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING I LOWERED THE GEAR BUT DID NOT OBSERVE THE GREEN LIGHTS INDICATING THE GEAR WAS DOWN AND LOCKED. I RECYCLED THE GEAR AND TESTED THE LIGHTS BUT DID NOT OBSERVE ILLUMINATION. I PERFORMED THE GEAR NOT DOWN AND LOCKED CHECKLIST AND WAS PREPARING TO DO A FLYBY OF THE TOWER TO ALLOW THEM TO OBSERVE THE GEAR WHEN I LOCATED THE "ADVISE INDICATION" CIRCUIT BREAKER WAS POPPED. I RESET THE CIRCUIT BREAKER AND OBSERVED NORMAL GEAR INDICATIONS AND LANDED NORMALLY.
